# SDR FDEA2020081081831

- Difficulty date: August 8, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 80,801 hours, 16,806 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Finger Doubler
- Condition: Detached
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE FINGER DOUBLER AT 641KB WAS FOUND DETACHED AT XW 375.
